RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 49, Issue 2  


Two criteria for weak generalized localization for multiple trigonometric Fourier series of functions in $L_p$, $p\geqslant1$
I. L. Bloshanskii
243
Explicit construction of class field theory for a multidimensional local field
S. V. Vostokov
283
Isoperimetric inequalities for multivarifolds
Dào Trong Thi
309
On the zeros of the function $\zeta(s)$ in the neighborhood of the critical line
A. A. Karatsuba
326
Canonical singularities of three-dimensional hypersurfaces
D. G. Markushevich
334
On an estimate for the smallness of sets of points of nondifferentiability of functions as related to the degree of approximation by rational functions
E. A. Sevast'yanov
369
An asymptotic formula for the number of representations by totally positive ternary quadratic forms
Yu. G. Teterin
393
Green functions and cohomology
Hoàng Lê Minh
427
On some numerical characteristics of multidimensional Fano varieties
V. V. Batyrev
445
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019